# SDR ENH2013F00000

- Difficulty date: May 15, 2012
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N6908M
- Make and model: Cessna 207A
- Aircraft serial: 20700672
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Bar
- Part number: 12604187
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUDDER BAR ASSY WAS FOUND TO BE CRACKED ON THE WELD WHERE THE VERTICAL TUBE THAT ATTACHES TO THE LT RUDDER PEDAL MEETS THE HORIZONTAL TUBE.
